13-year-old dies in sleep after getting COVID-19 vaccine adds to at least 6,968 unclear deaths after jabs; CDC investigating

13-year-old dies in sleep after getting COVID-19 vaccine adds to at least 6,968 unclear deaths after jabs; CDC investigating

Spread the love

TAMPA, Fla. (WFLA) — The death of a healthy 13-year-old who died in his sleep 3 days after the second dose of Pfizer’s COVID-19 vaccine is been investigated by the Centers for Disease Control and Prevention, according to reports. The boy, Jacob Clynick, had no known underlying medical conditions, according to his family who live in Michigan. This adds to at least 6,968 mysterious deaths shortly after vaccination as of August 23rd, 2021 (caution: CDC has not maintain reliable data of individuals with obverse effects following vaccination, which makes it difficult to provide clear statistics).

CDC-reported-Deaths-after-vaccination-vivomix
Caption from reported death after vaccination from https://www.cdc.gov/coronavirus/2019-ncov/vaccines/safety/adverse-events.html

FDA has approved the Pfizer vaccine for 16 and over on August 23rd, and continues to be under emergency use authorization for ages 12 to 15. The approval notes that there is no data for long term affects and doesn’t provide any information related to deaths following vaccination.

“CDC is aware of a 13-year-old boy in Michigan who died after receiving a COVID-19 vaccination,” spokeswoman Jade Fulce said in an email to the Detroit News. “This case is currently under investigation and until the investigation is complete, it is premature to assign a specific cause of death.”

Clynick’s aunt, Tammy Burages, told the Detroit Free Press he received his second dose of the Pfizer vaccine June 13 at a Walgreens store. She said he had a stomachache on June 15, and had complained of fatigue and fever, common post-vaccine symptoms. He died on June 15.

“He passed away in the middle of the night at home,” Burages said

County health officials told the newspaper that the medical examiner’s office had conducted an autopsy, and Clynick’s death was reported to the CDC.

“The investigation as to whether there is a correlation between his death and vaccination is now at the federal level with CDC,” the Saginaw County Health Department said in a statement. “Meanwhile, the health department continues to encourage families to speak with their physicians to weigh their own risks and benefits of vaccination.”

The boy’s family said an autopsy showed his heart was enlarged when he died and had fluid around it.

“We are currently looking at toxicology, tissue reports, blood work,” Dr. Russell Bush, the medical examiner for Saginaw County, said. “There will be discussions with the CDC and Michigan Department of Health and Human Services. Obviously, everyone is concerned with this case. We’re doing everything we can as far as testing and looking at potential problems related to the young man’s death.”

“When a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after COVID-19 vaccination, CDC requests and reviews all medical records associated with the case, including death certificates, and autopsy reports,” Fulce said. “While some reported adverse events may be caused by vaccination, others are not and may have occurred coincidentally.”

In May, the CDC said it was investigating reported cases of heart problems in teenagers and young adults who received the COVID-19 vaccine.

According to CDC data, there have been more than 1,339 (as of August 23rd, 2021) cases of myocarditis or pericarditis mostly in people 30 and under who received Pfizer’s or Moderna’s COVID-19 vaccine. More than 157 million people in the United States have been fully vaccinated as of July 4.

COMMENTS